# SDR HALA2014040400046

- Difficulty date: April 4, 2014
- Submitted: April 8, 2014
- Operation: Air carrier
- Aircraft: N389HA
- Make and model: Airbus A330-243
- Aircraft serial: 1512
- Aircraft time: 8,944 hours, 1,321 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 33561190001
- Part serial: 77987
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAINS OUTER WINDSCREEN SHATTERED IN FLIGHT, ACFT DIVERTED.  REMOVED LT WINDSHIELD IAW AMM 56-11-11.  INSTALLED NEW LT WINDSHIELD UP TO AMM 56-11-11, STEP 4 (B). COMPLETED INSTALLATION OF LT WINDSHIELD IAW AMM 56-11-11 ALSO INSTALLED A NEW WHC NR 1 IAW AMM 30-42-34, PB401.  OPS CHECKED GOOD.  MAINTENANCE NOTIFIED, OK FOR SERVICE.
